Sudafed Blocked Nose and Sinus Tabs 16pk

0296686

Sudafed Blocked Nose and Sinus Tabs 16pk

Pinch to Zoom

    Sudafed Sinus Max Strength Capsules help to unblock your sinuses and nose, and relieve sinus pressure, pain and tension.

    Sudafed Sinus Max Strength Capsules contain Phenylephrine hydrochloride, Caffeine and Paracetamol, and help relieve the symptoms of pain and congestion caused by sinusitis - which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness.

    Pack contains 16 capsules.

    Ingredients: Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg (per capsule). See leaflet for further information. For adults and children over 12 years. Keep out of reach of children, and always read the label.

    Read More »

    £4.00

    This product is not available to purchase online, and is only available in selected Wilko stores. Please contact your local store using our store locator, to check product availability.

    In store only

    Delivery Options

    • In Store Only

      This product is not available to purchase online, and is only available in selected Wilko stores. Please contact your local store using our store locator, to check product availability.

    Our Promise

    While weíre sure youíll love what youíve ordered, if youíre not completely satisfied, weíll gladly refund or exchange it. Thatís our Wilko promise, and itís in addition to your statutory rights.

    View Terms & Conditions »

    Customer Reviews

    Help & Advice

    Product Description

    Sudafed Sinus Max Strength Capsules help to unblock your sinuses and nose, and relieve sinus pressure, pain and tension.

    Sudafed Sinus Max Strength Capsules contain Phenylephrine hydrochloride, Caffeine and Paracetamol, and help relieve the symptoms of pain and congestion caused by sinusitis - which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness.

    Pack contains 16 capsules.

    Ingredients: Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg (per capsule). See leaflet for further information. For adults and children over 12 years. Keep out of reach of children, and always read the label.

    Registered Seller of Medicines

    Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

    Product Specification

    • Brand:
      Sudafed
    • Capacity:
      NA
    • Type:
      Blocked Nose
    • Coverage:
      NA
    • Colour:
      NA
    • Power:
      NA
    • Pack Qty:
      16
    • Washable:
      NA
    • Size:
      NA
    • Assembly:
      No
    • Height:
      6.6CM
    • Material:
      NA
    • Width:
      11.2CM
    • Age:
      NA
    • Depth:
      2.4CM
    • Model No:
      NA
    • Barcode:
      3574661186962

    Related Categories

    Inspire Me

    Wilko life Inspiring you to get the to do’s done
    Storage

    Welcome to Wilko Life, our exciting blog thatís all about sharing with you the best of what we do. From the latest stories on whatís new and whatís hot.

    Visit Wilko Life »

    Recently Viewed